Semilattices with sectionally
antitone bijections
Novi Sad Journal of Mathematics, Tome 35 (2005) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2005_35_2a_8,
author = {I. Chajda and S. Radeleczki},
title = {Semilattices with sectionally
antitone bijections},
journal = {Novi Sad Journal of Mathematics},
pages = {93-101},
year = {2005},
volume = {35},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2005_35_2a_8/}
}
I. Chajda; S. Radeleczki. Semilattices with sectionally antitone bijections. Novi Sad Journal of Mathematics, Tome 35 (2005) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2005_35_2a_8/